# SDR ASAA2021012233961

- Difficulty date: January 22, 2021
- Submitted: January 30, 2021
- Operation: Air carrier
- Aircraft: N477AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40716
- Aircraft time: 20,166 hours, 6,321 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Transition Panel
- Part number: 146A750242
- Condition: Corroded
- Location: Aft Pit Floor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT FLOOR TRANSITION PANEL RT SIDE BETWEEN STA 727I&J- STA 767 HAVE CORROSION AROUND FASTENER HOLES.  GROUNDED-YES.  REMOVED CORROSION ORG THICKNESS .040, PER B737-900ER SRM 53-60-53-01-2.  REMOVED .005 MATERIAL OUT OF LIMITS, PER B737-900ER 53-00-53-1A-2.  REMOVED, FABRICATED AND INSTALLED PER B737-900ER SRM 53-00-53-2R-5.
